Dr Dinh Tran

F07 - Carslaw Building
The University of Sydney

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Demskoi, D., Tran, D. (2016). Darboux integrability of determinant and equations for principal minors. Nonlinearity, 29(7), 1973-1991. [More Information]
  • Tran, D., van der Kamp, P., Quispel, G. (2016). Poisson brackets of mappings obtained as (q,?p) reductions of lattice equations. Regular and Chaotic Dynamics, 21(6), 682-696. [More Information]
  • Tran, D. (2015). A Lax pair of a lattice equation whose entropy vanishes. Journal of Physics A: Mathematical and Theoretical, 48(11), 1-11. [More Information]
  • Lawson, J., Glenn, W., Tran, D., Ngan, C., Duflou, J., Whitaker, N. (2015). Identification of human papilloma viruses in atheromatous coronary artery disease. Frontiers in Cardovascular Medicine, 2, 1-6. [More Information]
  • Kouloukas, T., Tran, D. (2015). Poisson structures for lifts and periodic reductions of integrable lattice equations. Journal of Physics A: Mathematical and Theoretical, 48(7), 1-21. [More Information]
  • Roberts, J., Tran, D. (2015). Signatures over finite fields of growth properties for lattice equations. Journal of Physics A: Mathematical and Theoretical, 48(8), 1-20. [More Information]
  • van der Kamp, P., Kouloukas, T., Quispel, G., Tran, D., Vanhaecke, P. (2014). Integrable and superintegrable systems associated with multi-sums of products. Proceedings of the Royal Society A, 470(2172), 1-23. [More Information]
  • HONE, A., van der Kamp, P., Quispel, G., Tran, D. (2013). Integrability of reductions of the discrete Korteweg-de Vries and potential Korteweg-de Vries equations. Proceedings of the Royal Society A, 469(2154), 1-23. [More Information]
  • Demskoi, D., Tran, D., van der Kamp, P., Quispel, G. (2012). A novel nth order difference equation that may be integrable. Journal of Physics A: Mathematical and Theoretical, 45(13), 1-10. [More Information]
  • Tran, D., van der Kamp, P., Quispel, G. (2011). Involutivity of integrals of sine-Gordon, modified KdV and potential KdV maps. Journal of Physics A: Mathematical and Theoretical, 44(29), 1-13. [More Information]

2016

  • Demskoi, D., Tran, D. (2016). Darboux integrability of determinant and equations for principal minors. Nonlinearity, 29(7), 1973-1991. [More Information]
  • Tran, D., van der Kamp, P., Quispel, G. (2016). Poisson brackets of mappings obtained as (q,?p) reductions of lattice equations. Regular and Chaotic Dynamics, 21(6), 682-696. [More Information]

2015

  • Tran, D. (2015). A Lax pair of a lattice equation whose entropy vanishes. Journal of Physics A: Mathematical and Theoretical, 48(11), 1-11. [More Information]
  • Lawson, J., Glenn, W., Tran, D., Ngan, C., Duflou, J., Whitaker, N. (2015). Identification of human papilloma viruses in atheromatous coronary artery disease. Frontiers in Cardovascular Medicine, 2, 1-6. [More Information]
  • Kouloukas, T., Tran, D. (2015). Poisson structures for lifts and periodic reductions of integrable lattice equations. Journal of Physics A: Mathematical and Theoretical, 48(7), 1-21. [More Information]
  • Roberts, J., Tran, D. (2015). Signatures over finite fields of growth properties for lattice equations. Journal of Physics A: Mathematical and Theoretical, 48(8), 1-20. [More Information]

2014

  • van der Kamp, P., Kouloukas, T., Quispel, G., Tran, D., Vanhaecke, P. (2014). Integrable and superintegrable systems associated with multi-sums of products. Proceedings of the Royal Society A, 470(2172), 1-23. [More Information]

2013

  • HONE, A., van der Kamp, P., Quispel, G., Tran, D. (2013). Integrability of reductions of the discrete Korteweg-de Vries and potential Korteweg-de Vries equations. Proceedings of the Royal Society A, 469(2154), 1-23. [More Information]

2012

  • Demskoi, D., Tran, D., van der Kamp, P., Quispel, G. (2012). A novel nth order difference equation that may be integrable. Journal of Physics A: Mathematical and Theoretical, 45(13), 1-10. [More Information]

2011

  • Tran, D., van der Kamp, P., Quispel, G. (2011). Involutivity of integrals of sine-Gordon, modified KdV and potential KdV maps. Journal of Physics A: Mathematical and Theoretical, 44(29), 1-13. [More Information]

To update your profile click here. For support on your academic profile contact .